arrow
Volume 32, Issue 3
Stochastic Maximum Principle for Optimal Control of Forward-Backward Stochastic Pantograph Systems with Regime Switching

Dianguo Shao

Commun. Math. Res., 32 (2016), pp. 217-228.

Published online: 2021-05

Export citation
  • Abstract

In this paper, we derive the stochastic maximum principle for optimal control problems of the forward-backward Markovian regime-switching system. The control system is described by an anticipated forward-backward stochastic pantograph equation and modulated by a continuous-time finite-state Markov chain. By virtue of classical variational approach, duality method, and convex analysis, we obtain a stochastic maximum principle for the optimal control.

  • Keywords

stochastic control, stochastic maximum principle, anticipated forward-backward stochastic pantograph equation, variational approach, regime switching, Markov chain.

  • AMS Subject Headings

93E20, 49K45, 60H10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-32-217, author = {Dianguo and Shao and and 18527 and and Dianguo Shao}, title = {Stochastic Maximum Principle for Optimal Control of Forward-Backward Stochastic Pantograph Systems with Regime Switching}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {32}, number = {3}, pages = {217--228}, abstract = {

In this paper, we derive the stochastic maximum principle for optimal control problems of the forward-backward Markovian regime-switching system. The control system is described by an anticipated forward-backward stochastic pantograph equation and modulated by a continuous-time finite-state Markov chain. By virtue of classical variational approach, duality method, and convex analysis, we obtain a stochastic maximum principle for the optimal control.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2016.03.04}, url = {http://global-sci.org/intro/article_detail/cmr/18893.html} }
TY - JOUR T1 - Stochastic Maximum Principle for Optimal Control of Forward-Backward Stochastic Pantograph Systems with Regime Switching AU - Shao , Dianguo JO - Communications in Mathematical Research VL - 3 SP - 217 EP - 228 PY - 2021 DA - 2021/05 SN - 32 DO - http://doi.org/10.13447/j.1674-5647.2016.03.04 UR - https://global-sci.org/intro/article_detail/cmr/18893.html KW - stochastic control, stochastic maximum principle, anticipated forward-backward stochastic pantograph equation, variational approach, regime switching, Markov chain. AB -

In this paper, we derive the stochastic maximum principle for optimal control problems of the forward-backward Markovian regime-switching system. The control system is described by an anticipated forward-backward stochastic pantograph equation and modulated by a continuous-time finite-state Markov chain. By virtue of classical variational approach, duality method, and convex analysis, we obtain a stochastic maximum principle for the optimal control.

Dianguo Shao. (2021). Stochastic Maximum Principle for Optimal Control of Forward-Backward Stochastic Pantograph Systems with Regime Switching. Communications in Mathematical Research . 32 (3). 217-228. doi:10.13447/j.1674-5647.2016.03.04
Copy to clipboard
The citation has been copied to your clipboard